Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 291, NWS Tulsa, OK

May 19, 2017McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 9:51 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 9:51 PM CDT (02:51 UTC)
Expired
May 19, 2017, 10:30 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:26 PM CDTTornado WatchSPC11 hr
May 19, 9:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS54 KTSA 200251
SVRTSA
OKC091-121-200330-
/O.NEW.KTSA.SV.W.0291.170520T0251Z-170520T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
951 PM CDT FRI MAY 19 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central McIntosh County in southeastern Oklahoma...
  Northeastern Pittsburg County in southeastern Oklahoma...

* Until 1030 PM CDT

* At 951 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Eufaula to 4 miles south of
  Crowder, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Eufaula...                        Crowder...
  Canadian...                       Arrowhead State Park...
  Blocker...                        Vivian...
  Lake Eufaula State Park...        Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CDT for southeastern
Oklahoma.

LAT...LON 3535 9573 3542 9544 3530 9544 3529 9545
      3516 9545 3516 9543 3504 9543 3504 9573
TIME...MOT...LOC 0251Z 250DEG 8KT 3526 9565 3506 9569 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
860 
WWUS54 KTSA 200318
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CDT FRI MAY 19 2017

OKC091-121-200330-
/O.CON.KTSA.SV.W.0291.000000T0000Z-170520T0330Z/
McIntosh OK-Pittsburg OK-
1018 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...

At 1018 PM CDT, severe thunderstorms were located along a line
extending from Eufaula to 3 miles west of Blocker, moving east at 10
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Eufaula...                        Crowder...
Canadian...                       Arrowhead State Park...
Blocker...                        Vivian...
Lake Eufaula State Park...        Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CDT for southeastern
Oklahoma.

LAT...LON 3535 9573 3542 9544 3530 9544 3529 9545
      3516 9545 3516 9543 3504 9543 3504 9573
TIME...MOT...LOC 0318Z 250DEG 8KT 3528 9558 3508 9562 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:23 PM CDT, 28 minutes earlier.

Area forecast discussion, May 19, 9:23 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
923 PM CDT Fri May 19 2017

.DISCUSSION...
Clusters of mainly eleVATED storms continue to move northeast in
the area along and just southeast of I-44. A few of the more
organized bow segments have produced damaging wind gusts, along
with impressive rainfall amounts of nearly 3 inches per hour in
some places. Storms should continue to gradually translate east
into an environment that remains conducive to severe weather,
with sfc dew points in the lower 70s southeast of a boundary
extending from Franklin Co. to near KMLC. Low level wind shear
also remains supportive of at least a low-end tornado threat for
several more hours. Flash flooding remains a significant concern
along and south of I44 due to the excessive rainfall rates.

Changes to the forecast overall have been minor, asides from
adjusting POP forecast in the very near term and increasing the
QFP along and ahead of the slowly advancing line of storms.

&&

.PREV DISCUSSION... /Issued 607 PM CDT Fri May 19 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convection along the I-44 corridor is expected to increase
in coverage and spread eastward through the evening and early
morning hours. Aviation impacts should be expected with additional
lower ceilings following the frontal passage across all terminals
through the morning hours. VFR conditions are likely by Sat
afternoon.

PREV DISCUSSION... /Issued 324 PM CDT Fri May 19 2017/

DISCUSSION...
Latest surface analysis shows a stalled front across western
Oklahoma with various convective boundaries across the area.
Strong to severe storms are ongoing across northwest Arkansas.
More storms are approaching the area from southern and central
Oklahoma and this marks the next wave. Tornado watch will be
issued shortly.

Latest model guidance and radar trends would suggest the heaviest
rain will be across southeast Oklahoma and western Arkansas.
However with front and upper trough still west of the area, and
ongoing convection, will maintain flash flood watch and add
Pushmataha/Choctaw counties to the watch. The main severe threat
will be damaging winds and isolated tornadoes where storms can
take advantage of existing boundaries/increased SRH. Flash
flooding will also be a threat with another 1-3 inches of rain
possible, with the heaviest rains likely along and south of
Interstate 40.

Precipitation will end across eastern Oklahoma and northwest
Arkansas Saturday morning, with clearing from west to east by
Saturday afternoon. Cold front may make it to our western zones
by Saturday morning, and have lowered min temps a bit for this
possibility. Weather will be much improved by Sunday with light
winds and highs in the 70s. Overnight lows will be chilly by
Sunday morning, ranging from the mid to upper 40s across
northeast Oklahoma/northwest Arkansas to mid 50s across southeast
Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  72  51  77 / 100  20   0   0
FSM   68  76  52  79 / 100  50   0   0
MLC   62  74  52  78 / 100  30   0   0
BVO   55  70  45  76 /  70  20   0   0
FYV   63  71  47  74 / 100  40   0   0
BYV   64  74  49  74 / 100  40   0   0
MKO   62  72  51  77 / 100  30   0   0
MIO   62  72  48  75 / 100  20   0   0
F10   61  73  51  77 / 100  20   0   0
HHW   66  76  55  80 / 100  60   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Saturday for OKZ049-053>076.

AR...Flash Flood Watch until 7 AM CDT Saturday for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...14
Hazardous weather outlook, May 19, 4:54 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
454 PM CDT Fri May 19 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
454 PM CDT Fri May 19 2017

...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA....Along and especially southeast of Interstate 44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Primarily along and southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Primarily along and southeast of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
There is an enhanced risk of severe thunderstorms through this
evening along and south of I-40 across Southeast Oklahoma into
West Central Arkansas. There is a slight risk of severe
thunderstorms across Northeast Oklahoma and Northwest Arkansas
through this evening. Damaging winds and large hail are the main
threats. Isolated tornadoes are possible where storms interact
with lingering boundaries, or with any bowing line segments late
this afternoon and into the evening.

Storms will continue to form along and southeast of Interstate 44
late this afternoon, likely remaining elevated in nature. Several
clusters of storms will continue to lift northeast across Eastern Oklahoma
and Western Arkansas through tonight. Other scattered storms may
develop near a developing surface low or trough and ahead of the
cold front across North Central Oklahoma either late this
afternoon or into the evening and will move across generally far
Northeast Oklahoma this evening. The better probability for
surface-based updraft development, and threat of isolated
tornadoes, remains across southeast Oklahoma and west central
Arkansas south of an outflow boundary. A locally enhanced tornado
threat will exist with storms that can interact with this
boundary.

There were multiple swaths of 2 to 4 inch rains across Eastern
Oklahoma from last night's convection. Depending on how convection
evolves today and whether this convection tracks over these same
areas, there will be a flash flood threat. There may be some river
flooding that occurs as well, but this will depend on the basins
where the heavy rains fall. At this time, the heavier rains are
more likely to fall generally near and south of I-44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation
of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY through TUESDAY...Thunderstorm Potential.
WEDNESDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Showers and thunderstorms will end from west to east during the
day Saturday. The next storm system will affect the area Monday
into Tuesday bringing a chance of thunderstorms, but only a
limited risk of severe weather.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 19, 8:13 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND GST     5 W PRYOR               36.31N 95.41W
05/19/2017  E60 MPH          MAYES              OK   EMERGENCY MNGR

&&

JDS
Local storm report, May 19, 8:31 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             6 W HULBERT             35.93N 95.25W
05/19/2017  E1.00 INCH       CHEROKEE           OK   TRAINED SPOTTER

            ALSO ESTIMATED 55 MPH WIND GUSTS.

&&

KAH
Local storm report, May 19, 8:37 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     FLASH FLOOD      OKMULGEE                35.62N 95.96W
05/19/2017                   OKMULGEE           OK   TRAINED SPOTTER

            WATER 6 INCHES DEEP ON SOME STREETS IN TOWN. SOME STREETS
            CLOSED.

&&

KAH
Special weather statement, May 19, 9:03 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
903 PM CDT FRI MAY 19 2017

OKZ071-073-200300-
Pittsburg OK-McIntosh OK-
903 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 1000 PM CDT...

At 903 PM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Dustin to 6 miles north of
Centrahoma. Movement was northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Indianola...                      Hanna...
Ashland...                        Stidham...
Raiford...                        Haywood...
Scipio...                         Vivian...
Arpelar...                        Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3505 9609 3512 9603 3512 9601 3515 9601
      3515 9598 3538 9598 3537 9561 3468 9600
      3468 9609
TIME...MOT...LOC 0203Z 233DEG 35KT 3520 9600 3470 9636
Special weather statement, May 19, 9:09 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
909 PM CDT FRI MAY 19 2017

OKZ058-200300-
Ottawa OK-
909 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA COUNTY UNTIL 1000 PM
CDT...

At 908 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northwest of Narcissa to 8 miles northeast of
Grove. Movement was northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Miami...                          Commerce...
Quapaw...                         Wyandotte...
Picher...                         Narcissa...
Ottawa...                         Peoria...
Cardin...                         Twin Bridges State Park...

This includes Interstate 44 between mile markers 302 and 324.

LAT...LON 3670 9462 3681 9500 3684 9500 3700 9482
      3700 9462
TIME...MOT...LOC 0208Z 235DEG 40KT 3684 9497 3667 9465
Special weather statement, May 19, 9:40 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
940 PM CDT FRI MAY 19 2017

OKZ063-068-069-072-200330-
Adair OK-Sequoyah OK-Cherokee OK-Delaware OK-
940 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHWESTERN SEQUOYAH...ADAIR AND CHEROKEE COUNTIES UNTIL 1030 PM
CDT...

At 940 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Peggs to 3 miles southeast of
Greenleaf State Park. Movement was east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tahlequah...                      Stilwell...
West Siloam Springs...            Kansas...
Hulbert...                        Oaks...
Marble City...                    Adair State Park...
Brushy...                         Christie...
Peggs...                          Pumpkin Center...
Maryetta...                       Cookson...
Brushy Lake State Park...         Cherokee Landing State Park...
Scraper...                        Bunch...
Lake Tenkiller State Park...      Baron...

A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3628 9459 3553 9463 3555 9513 3581 9513
      3581 9514 3607 9513 3608 9512 3611 9512
TIME...MOT...LOC 0240Z 266DEG 28KT 3612 9506 3559 9511

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:06 PM CDTFlash Flood WarningTSACherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more7 hr
May 19, 7:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee47 min
May 19, 7:16 PM CDTSpecial Weather StatementTSADelaware29 min
May 19, 7:22 PM CDTSpecial Weather StatementTSATulsa23 min
May 19, 7:40 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more50 min
May 19, 8:02 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Ottawa6 hr
May 19, 8:14 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa61 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner47 min
May 19, 8:46 PM CDTRiver Flood WarningTSAAdair, Delaware35 hr
May 19, 8:46 PM CDTRiver Flood WarningTSACherokee56 hr
May 19, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg6 hr
May 19, 9:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
May 19, 9:09 PM CDTSpecial Weather StatementTSAOttawa51 min
May 19, 9:40 PM CDTSpecial Weather StatementTSAAdair, Cherokee50 min
May 19, 9:50 PM CDTRiver Flood WarningTSAOkmulgee5 days
May 19, 9:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah6 hr
May 19, 10:28 PM CDTSpecial Weather StatementTSAPittsburg32 min
May 19, 10:39 PM CDTSpecial Weather StatementTSAAdair36 min
May 19, 11:01 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 19, 11:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
May 19, 11:06 PM CDTSevere Thunderstorm WarningTSAAdair23 min
May 20, 12:47 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 20, 1:47 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha58 min
May 20, 1:51 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Muskogee, Okfuskee and 5 more18 hr
May 20, 2:20 AM CDTSpecial Weather StatementTSALatimer55 min
May 20, 2:48 AM CDTSpecial Weather StatementTSALeFlore57 min
May 20, 3:09 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
May 20, 4:13 AM CDTRiver Flood WarningTSALeFlore54 hr
May 20, 4:19 AM CDTFlash Flood WarningTSALeFlore, Pushmataha4 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more36 hr
May 20, 8:58 AM CDTRiver Flood WarningTSAOttawa46 hr
May 20, 8:58 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 9:30 AM CDTRiver Flood WarningTSACreek17 hr
May 20, 9:30 AM CDTRiver Flood WarningTSARogers, Tulsa16 hr
May 20, 9:41 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware37 hr
May 20, 10:07 AM CDTRiver Flood WarningTSALeFlore19 hr
May 20, 10:07 AM CDTRiver Flood WarningTSASequoyah18 hr
May 20, 2:39 PM CDTRiver Flood AdvisoryTSACherokee, Delaware12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.